Alert archive / Alabama / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 253, NWS Mobile, AL

July 26, 2009Conecuh County, Escambia County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jul 26, 2009, 5:23 PM CDT for Conecuh County, Escambia County, Alabama. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2009, 5:23 PM CDT (22:23 UTC)
Expired
Jul 26, 2009, 5:43 PM CDT
In force
20 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Conecuh County, AL, Escambia County, AL

The radar

The Mobile radar (KMOB), 126 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.4 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2009-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 985 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2009-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
985 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
1161 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMOB 262223
SVRMOB
ALC035-053-262300-
/O.NEW.KMOB.SV.W.0253.090726T2223Z-090726T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
523 PM CDT SUN JUL 26 2009

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL CONECUH COUNTY IN SOUTH CENTRAL ALABAMA...
  NORTH CENTRAL ESCAMBIA COUNTY IN SOUTH CENTRAL ALABAMA...

* UNTIL 600 PM CDT

* AT 522 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  APPLETON...OR 11 MILES NORTH OF BREWTON...AND MOVING SOUTHEAST AT
  10 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  APPLETON BY 535 PM CDT...
  6 MILES SOUTHWEST OF CASTLEBERRY BY 555 PM CDT...
  KIRKLAND BY 600 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3126 8695 3110 8708 3123 8731 3138 8717
TIME...MOT...LOC 2223Z 303DEG 7KT 3125 8714

$$
1 follow-up statement
000 
WWUS54 KMOB 262243
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
543 PM CDT SUN JUL 26 2009

ALC035-053-262252-
/O.CAN.KMOB.SV.W.0253.000000T0000Z-090726T2300Z/
ESCAMBIA AL-CONECUH AL-
543 PM CDT SUN JUL 26 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CONECUH AND
NORTH CENTRAL ESCAMBIA COUNTIES IS CANCELLED...

THE STRONG THUNDERSTORM CONTINUES IN THIS AREA BUT HAS WEAKEN TO 
BELOW SEVERE LIMITS. 

LAT...LON 3126 8695 3110 8708 3123 8731 3138 8717
TIME...MOT...LOC 2242Z 303DEG 7KT 3123 8710

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 4:04 PM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, Jul 26, 4:04 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
404 PM CDT SUN JUL 26 2009

.SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...A HIGH PRESSURE RIDGE WILL
CONTINUE OVER THE EASTERN GULF THROUGH THE PERIOD...AS A FRONTAL BOUNDARY
SAGS SLOWLY SOUTH ACROSS THE SOUTHEASTERN STATES. THIS PATTERN WILL KEEP
A VERY MOIST ONSHORE FLOW...PROVIDING AN UNSTABLE AIRMASS OVER THE REGION.
THE APPROACHING FRONTAL BOUNDARY WILL PROVIDE MORE LIFT IN THE ATMOSPHERE...
AND COMBINED WITH THE HIGH MOISTURE LEVELS...WILL RESULT IN A GOOD COVERAGE
OF SHOWERS AND THUNDERSTORMS THROUGH THE MID WEEK. DAYTIME MAX TEMPS WILL
BE A LITTLE BELOW NORMAL DUE TO WIDESPREAD RAINS AND CLOUD COVER...WITH
HIGHS MAINLY IN THE UPPER 80S. OVERNIGHT LOW TEMPS WILL BE IN THE LOW/MID
70S. 12/DS

&&

.LONG TERM (WEDNESDAY THROUGH SATURDAY)...NO CHANGES TO EXTENDED
PACKAGE. THE SURFACE RIDGE OVER THE NORTHERN GULF COAST SHIFTS A BIT
FARTHER WEST IN RESPONSE TO A SHORTWAVE MOVING INTO THE SOUTHEASTERN
STATES FROM THE PLAINS STATES. STRENGTHENING THE ONSHORE FLOW A BIT
MORE....KEEPING MOISTURE LEVELS HIGH...AND MAINTAINING POPS AROUND
SEASONAL...TEMPS AROUND SEASONAL...EXCEPT FOR ABOVE NORMAL ALONG THE
COAST. 12/DS

&&

.AVIATION (18Z ISSUANCE)...VFR CONDITIONS WILL PREVAIL THROUGH MUCH
OF THE PERIOD OUTSIDE OF SCATTERED SHOWERS AND THUNDERSTORMS. BRIEF
PERIODS OF IFR ARE POSSIBLE IN AND AROUND THUNDERSTORMS MAINLY
DURING THE AFTERNOON AND EARLY EVENING HOURS. 13/JC

&&

.MARINE...A RIDGE OF HIGH PRESSURE WILL REMAIN ACROSS THE NORTHERN
GULF THROUGH THE WEEK. THIS WILL MAINTAIN A GENERALLY LIGHT ONSHORE
FLOW THROUGH THE PERIOD. 13/JC

&&

.FIRE WEATHER...SURFACE HIGH PRESSURE STRETCHING WEST OVER THE GULF OF
MEXICO WILL KEEP A GENERAL ONSHORE FLOW OVER THE NORTHERN GULF AREAS...
KEEPING LOW LEVEL MOISTURE LEVELS HIGH THROUGH MID WEEK. A FRONTAL BOUNDARY
APPROACHING FROM THE NORTH WILL PROVIDE MORE LIFT IN THE ATMOSPHERE...AND
COMBINED WITH THE HIGH MOISTURE LEVELS...WILL RESULT IN A GOOD COVERAGE
OF SHOWERS AND THUNDERSTORMS THROUGH THE MID WEEK. 12/DS

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      74  88  72  87 /  30  60  40  50
PENSACOLA   74  88  73  86 /  30  40  50  40
DESTIN      77  88  76  86 /  30  40  40  40
EVERGREEN   70  88  71  86 /  50  50  50  50
WAYNESBORO  71  88  71  85 /  50  60  60  70
CAMDEN      70  88  72  85 /  50  50  40  60

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jul 26, 3:30 PM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
330 PM CDT SUN JUL 26 2009

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-271200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
330 PM CDT SUN JUL 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.
PLEASE SEE THE ACCOMPANYING GRAPHICAL HAZARDOUS WEATHER OUTLOOK
FOUND AT HTTP://WWW.SRH.NOAA.GOV/HWO/INDEX.PHP.

.DAY ONE...THIS AFTERNOON

SCATTERED THUNDERSTORMS HAVE DEVELOPED ACROSS MUCH OF INTERIOR
SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND THE WESTERN FLORIDA
PANHANDLE THIS AFTERNOON. THESE THUNDERSTORMS WILL BE MOVING TOWARD
THE EAST OR SOUTHEAST ACROSS THE REGION THROUGH THE REMAINDER OF THE
AFTERNOON HOURS AND INTO THE EARLY EVENING HOURS. MANY OF THE STORMS
WILL PRODUCE WIND GUSTS TO 35 MPH...SMALL HAIL...AND HEAVY DOWNPOURS
AND A FEW MAY BECOME SEVERE...PRODUCING LARGE HAIL UP TO AROUND
QUARTER SIZE AND DAMAGING WINDS UP TO AROUND 60 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS WILL DEVELOP EACH DAY AND LINGER INTO THE
OVERNIGHT HOURS.  WHILE GUSTS TO 35 MPH AND HEAVY DOWNPOURS WILL BE
POSSIBLE WITH THE STORMS...SEVERE THUNDERSTORM DEVELOPMENT IS NOT
ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGERS IS NOT
ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Jul 26, 2:35 PM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
235 PM CDT SUN JUL 26 2009

MSZ075-076-262015-
PERRY-GREENE-
235 PM CDT SUN JUL 26 2009

...A STRONG THUNDERSTORM WILL AFFECT PERRY AND GREENE COUNTIES...

AT 234 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 2 MILES SOUTHWEST OF RICHTON...MOVING SOUTHEAST
AT 10 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
RICHTON AND HINTONVILLE THROUGH 315 PM CDT.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS
PASSED.
Special weather statement, Jul 26, 3:11 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
311 PM CDT SUN JUL 26 2009

ALZ062-FLZ001-262100-
INLAND ESCAMBIA-UPPER BALDWIN-
311 PM CDT SUN JUL 26 2009

...A STRONG THUNDERSTORM WILL AFFECT BALDWIN AND ESCAMBIA COUNTIES...

AT 310 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES NORTHEAST OF PHILLIPSVILLE...MOVING
SOUTHEAST AT 5 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
WALNUT HILL AND OAK GROVE THROUGH 400 PM CDT.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS
PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A SHORT
PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW
LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE
INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A
SAFE CROSSING.
Special weather statement, Jul 26, 3:25 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
325 PM CDT SUN JUL 26 2009

ALZ061-063-MSZ079-262115-
UPPER MOBILE-GEORGE-LOWER MOBILE-
325 PM CDT SUN JUL 26 2009

...A STRONG THUNDERSTORM WILL AFFECT GEORGE AND MOBILE COUNTIES...

AT 324 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MOVELLA...MOVING EAST AT 5 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
TANNER WILLIAMS AND BIG CREEK LAKE THROUGH 415 PM CDT.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 45 TO 55 MPH. WINDS THIS STRONG COULD
BRING DOWN DEAD OR DISEASED TREES AND LARGE LIMBS RESULTING IN
SERIOUS INJURY OR PROPERTY DAMAGE. LOCAL LOSS OF ELECTRICAL POWER MAY
RESULT FROM DOWNED POWER LINES. EXERCISE EXTREME CAUTION WHEN
OUTDOORS DURING SUCH STRONG WINDS...OR SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THE STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A SHORT
PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW
LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE
INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A
SAFE CROSSING.
Special weather statement, Jul 26, 3:57 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
357 PM CDT SUN JUL 26 2009

ALZ062-064-FLZ001>004-262145-
INLAND ESCAMBIA-INLAND SANTA ROSA-UPPER BALDWIN-LOWER BALDWIN-COASTAL
ESCAMBIA-COASTAL SANTA ROSA-
357 PM CDT SUN JUL 26 2009

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BALDWIN...ESCAMBIA AND
SANTA ROSA COUNTIES...

AT 356 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM 5 MILES NORTH OF GATESWOOD TO 4
MILES EAST OF CHUMUCKLA...MOVING NORTH AT 10 MPH.

THIS LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
WALNUT HILL...MCDAVID...OAK GROVE...JAY AND BRATT THROUGH 445 PM CDT.

THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 45 TO 55 MPH. WINDS THIS STRONG COULD
BRING DOWN DEAD OR DISEASED TREES AND LARGE LIMBS RESULTING IN
SERIOUS INJURY OR PROPERTY DAMAGE. LOCAL LOSS OF ELECTRICAL POWER MAY
RESULT FROM DOWNED POWER LINES. EXERCISE EXTREME CAUTION WHEN
OUTDOORS DURING SUCH STRONG WINDS...OR SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND
LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR
VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO
ALLOW A SAFE CROSSING.
Special weather statement, Jul 26, 4:37 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
437 PM CDT SUN JUL 26 2009

ALZ059-060-FLZ003-005-262215-
ESCAMBIA-COVINGTON-INLAND OKALOOSA-INLAND SANTA ROSA-
437 PM CDT SUN JUL 26 2009

...A STRONG THUNDERSTORM WILL AFFECT ESCAMBIA...COVINGTON...OKALOOSA
AND SANTA ROSA COUNTIES...

AT 436 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BRADLEY...MOVING SOUTHEAST AT 10 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
FALCO...WING...GOOD HOPE...BLACKMAN AND ESCAMBIA FARMS THROUGH 515 PM
CDT.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 45 TO 55 MPH. WINDS THIS STRONG COULD
BRING DOWN DEAD OR DISEASED TREES AND LARGE LIMBS RESULTING IN
SERIOUS INJURY OR PROPERTY DAMAGE. LOCAL LOSS OF ELECTRICAL POWER MAY
RESULT FROM DOWNED POWER LINES. EXERCISE EXTREME CAUTION WHEN
OUTDOORS DURING SUCH STRONG WINDS...OR SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THE STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW
LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE
INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A
SAFE CROSSING.
Special weather statement, Jul 26, 4:41 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
441 PM CDT SUN JUL 26 2009

ALZ059-FLZ001-003-262230-
ESCAMBIA-INLAND ESCAMBIA-INLAND SANTA ROSA-
441 PM CDT SUN JUL 26 2009

...ANOTHER STRONG THUNDERSTORM WILL AFFECT ESCAMBIA AND SANTA ROSA
COUNTIES...

AT 440 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 2 MILES NORTHWEST OF JAY...MOVING SOUTH AT 5 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
DIXONVILLE AND JAY THROUGH 530 PM CDT.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 45 TO 55 MPH. WINDS THIS STRONG COULD
BRING DOWN DEAD OR DISEASED TREES AND LARGE LIMBS RESULTING IN
SERIOUS INJURY OR PROPERTY DAMAGE. LOCAL LOSS OF ELECTRICAL POWER MAY
RESULT FROM DOWNED POWER LINES. EXERCISE EXTREME CAUTION WHEN
OUTDOORS DURING SUCH STRONG WINDS...OR SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THE STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW
LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE
INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A
SAFE CROSSING.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 3:05 PM CDTSevere Thunderstorm WarningMOBMobile15 min
Jul 26, 3:32 PM CDTSevere Thunderstorm WarningMOBMobile21 min
Jul 26, 3:44 PM CDTSevere Thunderstorm WarningMOBWashington31 min
Jul 26, 3:51 PM CDTSevere Thunderstorm WarningMOBMobile21 min
Jul 26, 4:50 PM CDTSevere Thunderstorm WarningMOBCovington, Escambia40 min
Jul 26, 5:02 PM CDTSevere Thunderstorm WarningMOBConecuh28 min
Jul 26, 5:41 PM CDTAreal Flood AdvisoryMOBEscambia3 hr
Jul 26, 6:23 PM CDTSevere Thunderstorm WarningMOBButler, Wilcox22 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.